# SDR 07FDEA00688

- Difficulty date: March 7, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518385
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 1148 TO 1170 BETWEEN STR 19R AND 20R, SKIN IS CREASED. REMOVED DAMAGE AND MANUFACTURED REPAIR PARTS REF SRM 53-30-3, PG 5.  TREAT AND PRIMED REPAIR PARTS AND REPAIR AREA ON A/C SKIN REF SRM 51-10-2 PG 7.  INSTALLED FASTENERS REF SRM 51-30-02 PG 8 AND SRM 53-30-3 PG 5, ITEM 12.
